ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

On chaotic and stable behaviour of the von Foerster–Lasota equation in some Orlicz spaces; pp. 61–69

Full article in PDF format | doi: 10.3176/proc.2008.2.01

Authors
Antoni Leon Dawidowicz, Anna Poskrobko

Abstract
We study the chaotic and stable behaviour of the von Foerster–Lasota equation in Orlicz spaces with homogeneous φ-function of any positive degree. This work is, in particular, the generalization of the asymptotic properties of the von Foerster–Lasota equation in integrable spaces with exponent p greater than or equal to 1.
References

1. Banks, J., Brooks, J., Cairns, G., Davis, G. and Stacey, P. On Devaney’s definition of chaos. Amer. Math. Monthly, 1992, 99, 332–334.
doi:10.2307/2324899

2. Brzeźniak, Z. and Dawidowicz, A. L. On the periodic solution of the Lasota equation. Semigroup Forum (submitted).

3. Dawidowicz, A. L. and Poskrobko, A. Age-dependent population dynamics with the delayed argument. Progr. Nonlinear Differential Equations Appl., 2007, 75, 165–174.

4. Devaney, R. L. An Introduction to Chaotic Dynamical Systems. Addison-Wesley, New York, 1989.

5. Gurtin, M. E. and MacCamy, R. C. Non-linear age-dependent population dynamics. Arch. Rat. Mech. Anal., 1974, 54, 281–300.
doi:10.1007/BF00250793

6. Lasota, A. Stable and chaotic solutions of a first order partial differential equation. Nonlinear Anal., 1981, 5, 1181–1193.
doi:10.1016/0362-546X(81)90012-2

7. Lasota, A., Mackey, M. C and Ważewska-Czyżewska, M. Minimizing therapeutically induced anemia. J. Math. Biology, 1981, 13, 149–158.

8. Lasota, A. and Pianigiani, G. Invariant measures on topological spaces. Boll. Un. Mat. Ital., 1977, 15-B, 592–603.

9. Lasota, A. and Szarek, T. Dimension of measures invariant with respect to Ważewska partial differential equation. J. Differential Equations, 2004, 196, 448–465.
doi:10.1016/j.jde.2003.10.005

10. Łoskot, K. Turbulent solutions of first order partial differential equation. Differential Equations, 1985, 58, 1–14.
doi:10.1016/0022-0396(85)90019-1

11. McKendrick, A. G. Application of mathematics to medical problems. Proc. Edin. Math. Soc., 1926, 44, 98–130.

12. Musielak, J. Orlicz Spaces and Modular Spaces. Lecture Notes in Math., Vol. 1034, Springer-Verlag, Berlin, 1983.

13. Rudnicki, R. Invariant measures for the flow of a first order partial differential equation. Ergodic Theory Dynam. Systems, 1985, 5, 437–443.

14. Ważewska-Czyżewska, M. and Lasota, A. Matematyczne problemy dynamiki układu krwinek czerwonych. Roczniki PTM, Mat. Stos., 1976, VI, 23–40.


Back to Issue